# SDR SWAA2013012311701

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 49,966 hours, 29,288 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED LANDING LIGHT INOP OKAY TO CONTINUE PER MEL 33-8-02 SP1 TRACKING #89195.  REMOVED AND REPLACED RIGHT FIXED LANDING LIGHT BULB PER M/M.  OPS CHECK GOOD.  CLEARING #89413.
